Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Weighted inequalities for the dyadic maximal operator involving an infinite product

Tom 145 / 2016

Wei Chen, Ruijuan Chen, Chao Zhang Colloquium Mathematicum 145 (2016), 231-244 MSC: Primary 42B25; Secondary 42B35. DOI: 10.4064/cm6701-1-2016 Opublikowany online: 4 July 2016

Streszczenie

We define a generalized dyadic maximal operator involving an infinite product. We get adapted $A_p$ and $S_p$ weighted inequalities for this operator. A version of the Carleson embedding theorem is also proved. Our results heavily depend on a generalized Hölder inequality.

Autorzy

  • Wei ChenSchool of Mathematical Sciences
    Yangzhou University
    225002 Yangzhou, China
    e-mail
  • Ruijuan ChenSchool of Mathematical Sciences
    Yangzhou University
    225002 Yangzhou, China
    e-mail
  • Chao ZhangDepartment of Mathematics
    Zhejiang Gongshang University
    310018 Hangzhou, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek